# SDR P5CA2020060200169

- Difficulty date: May 31, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 17,484 hours, 4,747 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Guide Vane
- Condition: Delaminated
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIVE OF OGV'S ON RT ENGINE FOUND DELAMINATED AT 9 O CLOCK LOOKING FROM AFT.  PERFORMED TEMPORARY REPAIR AS PER EO 1972A783.  REPEAT INSPECTION EVERY 3 FLT CYCLES FOR THE INTEGRITY.  PERMANENT REPAIR NEED BEFORE 25 FLT CYCLES.  RAISED NON-MEL #129103.
